# SDR DALA2022022201161

- Difficulty date: February 19, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 66,812 hours, 22,244 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 A.A. CRACK ON OUTBOARD UPPER HOLE, CRACK ON OUTBOARD LOWER HOLE AND CRACK ON INBOARD LOWER HOLE OF FRAME WEB AND LOWER HINGE FITTING ON BS 1640 FUSELAGE FRAME RH SIDE. CORRECTIVE ACTION: SUMMARY OF NRC 0038 : FRAME WEB AND LOWER HINGE FITTING ON BS 1640 FUSELAGE FRAME RH SIDE WERE REPAIRED PER ER/A 597072-14AD REV:ORIGINAL; SECTION I: PERMANENT REAIR AND ETI-57-22-077 REV:6. (2127455)
